Advertisement

Über die Existenz Positiver Periodischer Lösungen bei einem Allgemeinen Diffusionsmodell

  • Dieter Klingelhöfer
  • Werner Krabs
Part of the International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série internationale d’Analyse numérique book series (ISNM, volume 62)

Abstract

This paper is concerned with a general diffusion model which is described by a system of linear differential equations. Under certain conditions the existence of positiv periodic solutions is shown, if the coefficients and the right-hand side of the system are periodic.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Klingelhöfer, D., Koch, G.F. und Krabs, W.: Mathematische Behandlung eines Modells der Haemodialyse. Math. Meth. in the Appl. Sci. 3, 393–404 (1981).CrossRefGoogle Scholar
  2. [2]
    Krabs, W.: Über ein Dreikammermodell der Haemodialyse. Erscheint in der ZAMM.Google Scholar
  3. [3]
    Gantmacher, F.R.: Applications of the Theory of Matrices. Wiley and Sons, Inc.: New York — London — Sydney 1959.Google Scholar

Copyright information

© Springer Basel AG 1983

Authors and Affiliations

  • Dieter Klingelhöfer
    • 1
  • Werner Krabs
    • 1
  1. 1.Fachbereich MathematikTH DarmstadtDarmstadtWest Germany

Personalised recommendations